The Stacks Project


Bibliography item: Ponomarev

authorPonomarëv, K. N.
titleSolvable elimination of ramification in extensions of discretely valued fields
year1998
typearticle
journalAlgebra i Logika
number1
volume37
pages63–87, 123

BibTeX code

You can use the following code to cite this item yourself.

@article{Ponomarev,
  author = {Ponomar{\"e}v, K. N.},
  title = {Solvable elimination of ramification in extensions of discretely valued fields},
  year = {1998},
  journal = {Algebra i Logika},
  number = {1},
  volume = {37},
  pages = {63--87, 123},
}